# SDR FDEA202009092164

- Difficulty date: September 9, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB12431
- Part serial: 0000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE APPROX AT STA XOS 664.  INTERNAL BEADED DOUBLER HAS CRACKS AROUND TWO (2) FASTERNERS, MARKED.  FABRICATED AND INSTALLED REPAIR DOUBLER, REF MD-10 SRM 57-10-00 FIG 71 P 222 VOL 1.
